# SDR AUS20020173

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Broken
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE THROTTLE SLIDING END ASSEMBLY BROKEN.
